My poor tummy

I’ve been injecting my tummy with Lovenox twice a day for the last 30 days as prescribed by the vein specialist. I’ve never done injections before but didn’t think it would be all that hard. After all, I’d already been through two months of once-daily Lovenox shots when in rehab last year, and while I didn’t like it, it wasn’t hard.

No one told me to expect to get hard lumps at injection sites. Bruising, yes, because I’m injecting blood thinners and the bruises are blood bruises. But not the lumps. And now my tummy is full of small hard spots and two really swollen ones on each side that are at least 4-5 inches long and 3 inches wide, hard as a rock and very sore around the margins. I feel as though an alien is poking out through the stomache.

Tomorrow I go back to the vein guy for another leg ultrasound to see if the clot is actually dissolving, which is of course the goal. I know it’s not gone because my leg is still swollen, though it might be a bit better. But we are definitely going to have a chat about Lovenox and what other options I have. Because there has to be one and I do NOT want to keep stabbing myself with needles.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s